# SDR ABXR201208070059

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N365CM
- Make and model: Boeing 767328
- Aircraft serial: 27212
- Aircraft time: 57,382 hours, 13,876 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T21141
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD UPPER INBD ATTACH FITTING ABOVE FWD ENGINE MOUNT BULKHEAD FITTING CRACKED .5 INCHES NAC STA 204.  INSTALLED NEW FITTING IAW DWG 311T2210 AND SRM 52-40-2.
